# SDR ASOA2013073008805

- Difficulty date: July 14, 2013
- Submitted: July 30, 2013
- Operation: Air carrier
- Aircraft: N722EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10127
- Aircraft time: 24,343 hours, 16,905 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Pax Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR LOWER SILL RECESSED AFT FLOOR SUPPORT FITTING HAS CORROSION ON SEVERAL PLACES AROUND FASTENERS.  REMOVED SUPPORT FITTING THAT WAS FOUND TO BE BEYOND ALLOWABLE LIMITS IAW SRM 51-42-06-001-001-A01.  INSTALLED NEW SERVICEABLE FITTING IAW SRM 51-42-06-001-001-A01 & 51-42-21-001-001-A01 DWG SH670-32475.
